Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had unprotected sex, taking birth controls. Itching and redness in vagina, hurt to urinate. Is it an infection?

Hi I m 18 years old and have been with the same person for 2 years, we don t use a condom and I have been on the same pill , about a month ago my vagina was very red and itchy and when I would go to the toilet it would hurt to urinate and after I still had the urge to urinate. Shortly after it was there it went again, now I am having the same problem.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,
thanks for using health care magic.
from the information you have given, it sounds more that you
have an infection and most probably with Candida which is a
yeast infection.
It is not thought to be sexually transmissible but then it is
believe that sexual intercourse promotes it.
More so, use of hormonal contraceptive is known to predispose
to yeast infections. Sore vaginal, thick creamy white discharges,
pains during intercourse, reddish vagina are all possible symptoms.
A vaginal sample collection for microscopy, pH and KOH tests is
indispesable to establish the right cause of the infection which
could be the Yeast infection, or Trichomonas or bacterial.

Best regards and hope this helps you.
Dr Achuo
Answered: Fri, 29 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor